Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Exponential growth of spaces without conjugate points

Author: N. D. Lebedeva
Translated by: N. Yu. Netsvetaev
Original publication: Algebra i Analiz, tom 15 (2003), nomer 1.
Journal: St. Petersburg Math. J. 15 (2004), 127-137
MSC (2000): Primary 52B70
Published electronically: December 31, 2003
MathSciNet review: 1979721
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Ballmann and M. Brin, Orbihedra of nonpositive curvature, Inst. Hautes Études Sci. Publ. Math. No. 82 (1995), 169-209 (1996). MR 97i:53049
  • 2. C. Croke, Volumes of balls in manifolds without conjugate points, Internat. J. Math. 3 (1992), 455-467. MR 93e:53048
  • 3. M. Gromov, Asymptotic invariants of infinite groups, Geometric Group Theory, Vol. 2 (Sussex, 1991), London Math. Soc. Lecture Note Ser., vol. 182, Cambridge Univ. Press, Cambridge, 1993, pp. 1-295. MR 95m:20041
  • 4. I. P. Kornfel'd, Ya. G. Sinai, and S. V. Fomin, Ergodic theory, ``Nauka'', Moscow, 1980; English transl., Grundlehren Math. Wiss., vol. 245, Springer-Verlag, New York, 1982. MR 83a:28017

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 52B70

Retrieve articles in all journals with MSC (2000): 52B70

Additional Information

N. D. Lebedeva
Affiliation: St. Petersburg State University, Department of Mathematics and Mechanics, Universitetskiĭ pr. 28, St. Petersburg 198504, Russia

Keywords: Polyhedral space, volume entropy, conjugate points
Received by editor(s): September 2, 2002
Published electronically: December 31, 2003
Additional Notes: Partially supported by RFBR (grants nos. 02-01-00090 and 00-15-96024) and by CRDF (grant no. RM1-2381-ST-02).
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society